T Nation

HPTA Restart - Concerned

Hey, guys…So here I’m, reading about SERMs and I found conflicting information regarding the tamoxifen use for hpta restarting. Well, there are plenty of websites literally saying it decreases de GnRH secretion, which is what we don’t want. I did a steroid cycle for 4 months (just test cyp, 600mg/week), I’m 33 years old…I started doing test cyp at low doses (TRT) and all for sudden I just came with this idea of increasing my dosage. Well, can someone please tell me what’s going on? this tamox thing got me worried. my last injection was last year, December 21. I’m from Brazil, by the way.

Any recent labs? After only four months, you should be back to normal by now, of close to it.

hey bud, thanks for replying. not really, I was reading all over the place that would be “wrong” doing labs if I’m taking tamoxifen or any other SERM drug, because it would give me false-positive results, not my “real” testosterone values . Do you have any knowledge on that thing I’ve mentioned regarding SERMs lowering lh and fsh? it was not the first time I discovered such information online. About the sex drive thing, would it be bad to shoot some HCG? I’m feeling really, really, really crappy without my libido going back to normal and it’s been a while, so it is bugging me for real…I’m actually starting to think tamoxifen is destroying my sex drive by increasing SHBG (thus lowering free testosterone) or something. Thanks.

Sorry, I took that to mean you were looking into using tamoxifen and you were questioning the necessity of using it. I was saying you don’t (or did not) need it. You were on test for only four months and would have recovered fine. I’m pretty sure about that being correct, I did it dozens of times, and I know plenty of others who did the same as well.

so may I quit it? I’m kind of tempted to do some hcg to restore my sex drive which is literally dead by now…the only thing that concerns me is regarding that leydig cell issue, that desensitization people keep saying about. well, deep in the past I did some shots of 5000ui (yeah, I know now it’s not that good) and I’m worried…btw, I’m brazilian, how is my english? I’m trying to get better, sorry.

No problem, I have some good friends in the Brazilian weightlifting community.

Sounds as though you are doing this underground without a doctor. If I am you, at this point, I would discontinue tamoxifen and go ahead and use hCG, 250IU three times a week should do it. Or, 350IU twice a week. I would take it for six weeks. Good luck and I hope you feel better soon.